# SDR DHL9980158C

- Difficulty date: October 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cover
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT WING O/B FLAP I/B HINGE O/B FACE METAL COVER BROKEN.  REMOVED DAMAGED COVER AND FABRICATED NEW AND INSTALLED PER SRM 51-121.
